# SDR SWAA2019103038390

- Difficulty date: October 24, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 40,995 hours, 24,452 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING INBOARD WIGGLE PLATE FOR WING TRAILING EDGE PANEL 551EB CRACKED.          / R&R WIGGLE PLATE IAW SRM.
